# SDR SIMA20160618002

- Difficulty date: June 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N918AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500902
- Aircraft time: 28,777 hours, 24,058 cycles
- System (JASC): 3150 · Central Warning
- Part: Relay
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

RECEIVED NO TAKEOFF CONFIG, EICAS WARNING MESSAGE WHILE ADVANCING THRUST ON TAKEOFF ROLL.  PREVIOUS TO CONFIG CHECK, OK.  PERFORMED SLOW SPEED ABORT, RESENT TRIMS SPOILERS, FLAPS, AND BRAKES.  TESTED TO CONFIG AND GOT, OK, ADVANCED TAKE OFF LEVER FOR TAKEOFF AND GO, NO T/O CONFIG, WARNING AGAIN.  RELAY V0212 IAW EMB 145, AMM 20-13-02.  OPC GOOD IAW TASK 31-51-00-810-804-A.
